VOL. 22 · NO. 1 | February, 2018
Zhen-Chun Chen, Hung-Lin Fu, Kuo-Ching Huang
Taiwanese J. Math. 22 (1), 1-15, (February, 2018) DOI: 10.11650/tjm/8093 Open Access
KEYWORDS: graph decomposition, $H$-decomposition, Packing, $H$-packing, maximum packing, minimum leave, 05C51, 05C71
Gerard Jennhwa Chang
Taiwanese J. Math. 22 (1), 17-21, (February, 2018) DOI: 10.11650/tjm/8101 Open Access
KEYWORDS: Turán number, extremal graph, path, 05C35
Youyan Chen, Chenggang Peng, Qiang Wu
Taiwanese J. Math. 22 (1), 23-37, (February, 2018) DOI: 10.11650/tjm/8208 Open Access
KEYWORDS: Algebraic integer, Salem number, explicit auxiliary function, integer transfinite diameter, 11R06
Tran Tuan Nam, Nguyen Minh Tri
Taiwanese J. Math. 22 (1), 39-53, (February, 2018) DOI: 10.11650/tjm/8112 Open Access
KEYWORDS: generalized local cohomology, associated prime, 13D45
Zhiqiang Wei, Yingyi Wu
Taiwanese J. Math. 22 (1), 55-62, (February, 2018) DOI: 10.11650/tjm/8086 Open Access
KEYWORDS: Calabi energy, HCMU metric, conical singularities, 53C21, 53C55, 58D17
Kwang-Soon Park
Taiwanese J. Math. 22 (1), 63-77, (February, 2018) DOI: 10.11650/tjm/8124 Open Access
KEYWORDS: Real hypersurfaces, Grassmannians, Scalar curvature, mean curvature, $\delta$-Casorati curvature, 53C40, 53C15, 53C26, 53C42
Sejong Kim
Taiwanese J. Math. 22 (1), 79-94, (February, 2018) DOI: 10.11650/tjm/8117 Open Access
KEYWORDS: Loewner order, stochastic order, Wasserstein distance, max-flow and min-cut theorem, ‎unitarily invariant norm, Karcher barycenter, 47B65, 15B48
Linfang Liu, Xianlong Fu
Taiwanese J. Math. 22 (1), 95-124, (February, 2018) DOI: 10.11650/tjm/8161 Open Access
KEYWORDS: stochastic fractional reaction-diffusion equation, well-posedness, bi-spatial random attractor, regularity, Hausdorff dimension, 35B40, 35R11, 35R60, 37L55, 60H15
Taieb Ouni
Taiwanese J. Math. 22 (1), 125-155, (February, 2018) DOI: 10.11650/tjm/170804 Open Access
KEYWORDS: singular limits, Green's function, Emden-Fowler equation, nonlinear domain decomposition method, 58J08, 35J40, 35J60, 35J75
Congli Yang, Fangwei Chen
Taiwanese J. Math. 22 (1), 157-181, (February, 2018) DOI: 10.11650/tjm/8087 Open Access
KEYWORDS: Orlicz Minkowski sum, asymmetric Orlicz zonotopes, shadow system, volume product, volume ratio, 52A20, 52A40, 52A38
Wei Li, Eiichi Nakai, Dongyong Yang
Taiwanese J. Math. 22 (1), 183-203, (February, 2018) DOI: 10.11650/tjm/8140 Open Access
KEYWORDS: BMO space, Multiplier, Non-doubling measure, 42B15, 42B35
Baowei Feng
Taiwanese J. Math. 22 (1), 205-223, (February, 2018) DOI: 10.11650/tjm/8105 Open Access
KEYWORDS: energy decay, wave equation, ‎weighted space, Density, delay feedbacks, 93D15, 35B40, 35L05
Cao Zhao, Ercai Chen
Taiwanese J. Math. 22 (1), 225-244, (February, 2018) DOI: 10.11650/tjm/8071 Open Access
KEYWORDS: non-uniform structure, recurrence, topology pressure, Hausdorff dimension, shrinking target, 37D35
Krishna B. Athreya, Jyy-I Hong
Taiwanese J. Math. 22 (1), 245-261, (February, 2018) DOI: 10.11650/tjm/8123 Open Access
KEYWORDS: branching processes, Coalescence, supercritical, Bellman, Harris, age-dependent, line of descent, 60J80
Back to Top